# SDR FDEA201708162235

- Difficulty date: August 16, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 82,250 hours, 18,684 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FLAP, OTBD FWD HINGE (WING SIDE) PIVOT LUG SPOTFACE FOUND CORRODED.  THE CORROSION WAS  REWORKED AND FOUND WITHIN LIMITS IAW CMM 57-44-07.  REPAIRED IAW EA 1-5750-T0331118, B, PART 1.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
